Alert archive / Louisiana / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 190, NWS Shreveport, LA

September 1, 2021Bossier Parish, Caddo Parish, Webster Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Sep 1, 2021, 7:57 PM CDT for Bossier Parish, Caddo Parish, Webster Parish, Louisiana. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 1, 2021, 7:57 PM CDT (00:57 UTC)
Expired
Sep 1, 2021, 8:38 PM CDT
In force
41 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Bossier Parish, LA, Caddo Parish, LA, Webster Parish, LA

The radar

The Shreveport radar (KSHV), 39 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 1.0 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2021-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2100 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2021-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2100 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1714 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

964 
WUUS54 KSHV 020057
SVRSHV
LAC015-017-119-020200-
/O.NEW.KSHV.SV.W.0190.210902T0057Z-210902T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
757 PM CDT Wed Sep 1 2021

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  Central Webster Parish in northwestern Louisiana...
  Central Caddo Parish in northwestern Louisiana...
  Central Bossier Parish in northwestern Louisiana...

* Until 900 PM CDT.

* At 757 PM CDT, severe thunderstorms were located along a line
  extending from near Plain Dealing to near Sarepta to near Cotton
  Valley, moving south at 15 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Shreveport, Bossier City, Minden, Haughton, Benton, Sibley, Plain
  Dealing, Cotton Valley, Sarepta, Doyline, Dixie Inn, Dubberly,
  Eastwood, Evergreen, Alden Bridge, Ferguson, Leton, Fillmore,
  Gilark and Ivan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3257 9384 3253 9356 3254 9323 3290 9325
      3291 9349 3293 9371
TIME...MOT...LOC 0057Z 010DEG 15KT 3287 9366 3285 9351 3285 9334 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

44
2 follow-up statements
485 
WWUS54 KSHV 020115
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
815 PM CDT Wed Sep 1 2021

LAC015-017-119-020200-
/O.CON.KSHV.SV.W.0190.000000T0000Z-210902T0200Z/
Webster LA-Caddo LA-Bossier LA-
815 PM CDT Wed Sep 1 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR CENTRAL WEBSTER...CENTRAL CADDO AND CENTRAL BOSSIER PARISHES...

At 815 PM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Plain Dealing to 8 miles southwest of
Sarepta to near Cotton Valley, moving south at 15 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Shreveport, Bossier City, Minden, Haughton, Benton, Sibley, Cotton
Valley, Doyline, Dixie Inn, Dubberly, Eastwood, Evergreen, Alden
Bridge, Rocky Mount, Ferguson, Princeton, Fillmore, Linton, Bellevue
and Gilark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3253 9356 3257 9384 3284 9374 3281 9351
      3281 9325 3254 9323
TIME...MOT...LOC 0115Z 010DEG 15KT 3280 9367 3278 9352 3278 9335 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

44
949 
WWUS54 KSHV 020138
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
838 PM CDT Wed Sep 1 2021

LAC015-017-119-020148-
/O.CAN.KSHV.SV.W.0190.000000T0000Z-210902T0200Z/
Webster LA-Caddo LA-Bossier LA-
838 PM CDT Wed Sep 1 2021

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WEBSTER...CENTRAL
CADDO AND CENTRAL BOSSIER PARISHES IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 3253 9356 3257 9384 3284 9374 3281 9351
      3281 9325 3254 9323
TIME...MOT...LOC 0134Z 010DEG 15KT 3272 9369 3270 9354 3270 9337 

$$

44

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 7:26 PM CDT, 31 minutes earlier.

Area forecast discussion, Sep 1, 7:26 PM CDT, 31 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
726 PM CDT Wed Sep 1 2021

.AVIATION...

For the 02/00Z TAF period, convection continues to advance across
SW Arkansas along and ahead of a weak backdoor cold front. Expect
scattered shwrs and tstms to generally persist through the evening
with additional outflow boundaries triggering new convection near
our SW Arkansas and North Louisiana terminals. Any lingering shwrs
or tstms should gradually begin to wane closer to midnight through
early Thursday morning with convective debris clouds blanketing
the aforementioned terminals. Otherwise, look for another cu field
to develop on Thursday with more convection possible as the front
is expected to stall out. However, lower confidence precludes any
mention of shwrs/tstms during the latter half of the TAF period.
Winds will be generally light and mostly variable through much of
the period except in areas of convection where some higher gusts
will be possible.

/19/

&&

.PREV DISCUSSION... /issued 234 PM CDT Wed Sep 1 2021/

SHORT TERM.../Tonight through Thursday Night/

The big story is the heat today with our entire area having met Heat
Advisory Criteria today at or exceeding 105 degree Heat Indices with
a few locations flirting with Excessive Heat Warning Criteria at
Shreveport and Monroe, Louisiana. The current advisory will expire
at 7 pm this evening and will allow it to expire at that time. The
Heat Advisory will likely need to be continued across most of NE TX,
portions of NW LA and perhaps, portions of the Middle Red River
Valley of SE OK and SW AR but that is highly dependent on the degree
of drier air that will begin backdooring itself into our region
later tonight and on Thursday. For that reason, will let the
overnight shift make the determination on just where and how much of
our region will need the Heat Advisory extension.

Speaking of drier, air, beginning to see convection starting to pop
across portions of Central Arkansas in the vicinity of this backdoor
cool front with compressional warming noted just out ahead of it
with 100 degrees in Camden and 102 in Hot Spring, Arkansas as of 2
pm. High Res, CAMS and HREF in pretty good agreement suggesting that
this convection will continue to build during the evening hours
across portions of SW and SC AR into N LA and have therefore kept
chance pops going through at least the evening hours across these
areas, transitioning chance pops to slight chance variety from SE OK
through extreme SW AR and NW LA after midnight or just ahead of
where this backdoor front will reside. Cannot rule out a strong or
isolated severe thunderstorm this evening across our northeast half
given the temp/dewpoint spreads with downburst winds possible with
the strongest convection this evening.

Have oriented pops highest across our southwest two thirds for Thu
or mainly southwest of a line from Texarkana, Arkansas to Monroe,
Louisiana with the greatest coverage expected near the I-49 Corridor
of Northern Louisiana where the best moisture pooling will reside
along and ahead of what should be a nearly stationary backdoor
frontal boundary. As mentioned above, temperatures will be tricky
and highly dependent on just where the boundary lays up, the
coverage of convection ahead of the boundary and the degree of dry
air behind the boundary, therefore making an extension to the
current Heat Advisory tricky attm as mentioned above.

Thanks for the coordination today FWD, TSA, LZK and JAN. Prelim
grids are as follows...13.

LONG TERM.../Friday through Wednesday/

Starting 12z Friday...The upper air pattern as we move into Friday
will feature ridging across the Southern Plains eastward into the
Lower Mississippi Valley. Meanwhile, a shortwave trough will move
through the northern Intermountain West and into the northern Plains
and Upper Midwest. The building ridge over our area should bring
fairly dry conditions and continued warm temperatures to the area on
Friday. That being said, can't completely rule out a shower or
thunderstorm Friday afternoon across our far southern zones of deep
east Texas. Temperatures on Friday will generally range from the
lower to mid 90s with maybe some upper 90s creeping into deep east
Texas. Will have to continue to monitor the need for any heat
related headlines heading into Friday as models suggest lower
dewpoints.

This same pattern will continue as we head into the day Saturday but
most of the area should remain dry through the day. The center of
the upper ridge will begin to flatten out and retrograde into west
Texas as we move into Sunday. At the same time, a longwave trough
will shift southeastward out of the northern and central Plains
towards the Lower Mississippi Valley, which in turn will drag a cool
front towards the region. As a result, rain chances will increase
across our northern zones as early as Saturday night/Sunday morning
increasing across the remainder of the region through the day
Sunday. As we move into next week, the area will move into a
northwest flow aloft as the long-wave trough continues to shift
southeastward. We could see additional rain chances across portions
of the area with any weak disturbances that move along the flow.

/33/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  78  97  75  96 /  30  40  30  10
MLU  74  94  70  93 /  30  20  10   0
DEQ  73  94  72  95 /  30  20  10   0
TXK  75  95  74  94 /  40  20  10   0
ELD  71  93  68  92 /  40  10  10   0
TYR  77  98  76  96 /  20  30  20  10
GGG  78  98  74  95 /  20  40  30  10
LFK  77  99  75  97 /  20  30  30  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Heat Advisory until 7 PM CDT this evening for ARZ050-051-059>061-
     070>073.

LA...Heat Advisory until 7 PM CDT this evening for LAZ001>006-010>014-
     017>022.

OK...Heat Advisory until 7 PM CDT this evening for OKZ077.

TX...Heat Advisory until 7 PM CDT this evening for TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

&&

19/13/33
Hazardous weather outlook, Sep 1, 2:22 PM CDT, 5 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
222 PM CDT Wed Sep 1 2021

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-021930-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
222 PM CDT Wed Sep 1 2021

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Isolated to widely scattered showers and thunderstorms will be
possible this afternoon into the evening hours across the region.
A few of the stronger storms may be capable of producing brief
gusty winds along with frequent lightning. A Heat Advisory is in
effect across the entire Four State Region this afternoon.
Temperatures in the upper 90s to near 100 degrees, combined with
high humidity values, will result in heat index values between 105
to 109 degrees.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Slight rain chances will remain across the region on Thursday,
near a weak cool front backdooring into the region. However, no
hazardous weather is anticipated at this time.  For the remainder
of the work week into the upcoming weekend, look for upper level
ridging to build across the region, bringing dry weather along
with hot and humid conditions area-wide. Peak heat index values
will range from 100 to 105 degrees. Additional rain chances will
return to the region by Sunday and through early portions of next
week, as an upper level trough moves into the region.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters should not be needed through
tonight.

In the hours before

Special weather statement, Sep 1, 4:58 PM CDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Shreveport LA
458 PM CDT Wed Sep 1 2021

ARZ060-061-012300-
Hempstead AR-Nevada AR-
458 PM CDT Wed Sep 1 2021

...Strong thunderstorms will impact portions of east central
Hempstead and Nevada Counties through 600 PM CDT...

At 457 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Okolona to near Chidester to near Highland
Industrial Park. Movement was southwest at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hope, Prescott, Emmet, Perrytown, Rosston, Willisville, Bodcaw, Bluff
City, White Oak Lake State Park, Cale, Oakhaven, Young, Sutton,
Waterloo, Boughton, Mount Moriah, Morris, Laneburg and Reader.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3395 9337 3390 9330 3388 9331 3384 9329
      3383 9326 3383 9323 3380 9318 3382 9314
      3378 9310 3345 9312 3345 9319 3348 9324
      3373 9370 3396 9346
TIME...MOT...LOC 2157Z 030DEG 13KT 3395 9335 3377 9303 3359 9264

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

44
Special weather statement, Sep 1, 5:38 PM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Shreveport LA
538 PM CDT Wed Sep 1 2021

ARZ073-012315-
Union AR-
538 PM CDT Wed Sep 1 2021

...Strong thunderstorms will impact portions of eastern Union County
through 615 PM CDT...

At 537 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Calion to near Moro Bay State Park to 6
miles north of West Crossett. Movement was south at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Huttig, Strong, Calion, Lapile, Urbana, Lawson, Moro Bay State Park,
Felsenthal, New London and Pigeon Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3302 9218 3315 9255 3337 9259 3336 9254
      3332 9252 3332 9246 3329 9247 3327 9244
      3328 9238 3330 9235 3326 9232 3328 9230
      3326 9229 3325 9223 3321 9223 3321 9218
      3316 9217 3316 9211 3309 9213 3301 9207
TIME...MOT...LOC 2237Z 341DEG 19KT 3337 9251 3330 9229 3324 9203

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

44
Special weather statement, Sep 1, 6:02 PM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Shreveport LA
602 PM CDT Wed Sep 1 2021

ARZ060-061-072-020000-
Hempstead AR-Nevada AR-Columbia AR-
602 PM CDT Wed Sep 1 2021

...Strong thunderstorms will impact portions of east central
Hempstead, Nevada and northeastern Columbia Counties through 700 PM
CDT...

At 602 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Prescott to 7 miles north of Rosston to 6
miles southwest of Poison Springs State Park. Movement was south at
15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hope, Prescott, McNeil, Emmet, Perrytown, Rosston, Willisville,
Bodcaw, Village, Cale, Young, Ebenezer, Sutton, Laughlin, Waterloo,
Mount Moriah, College Hill, Medlock, Morris and Laneburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3389 9354 3364 9311 3338 9312 3338 9299
      3323 9299 3344 9335 3365 9364
TIME...MOT...LOC 2302Z 008DEG 13KT 3381 9347 3369 9331 3356 9308

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

44
Special weather statement, Sep 1, 6:10 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Shreveport LA
610 PM CDT Wed Sep 1 2021

ARZ073-LAZ006-020000-
Union AR-Union LA-
610 PM CDT Wed Sep 1 2021

...Strong thunderstorms will impact portions of southeastern Union
County in south central Arkansas and northern Union Parishes through
700 PM CDT...

At 609 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Huttig to Strong to near Lawson. Movement
was south at 15 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Huttig, Strong, Urbana, Lawson, Lapile, Marion, Felsenthal,
Spearsville, Aurelle, Oakland, Linville, Haile, Taylorville,
Hillsboro, Lockhart, Cecil and Litroe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3286 9236 3296 9266 3324 9259 3312 9212
      3311 9213 3311 9214 3307 9213 3307 9211
      3303 9211 3303 9209 3299 9208 3296 9208
      3292 9207 3287 9208 3284 9206 3282 9207
      3279 9205
TIME...MOT...LOC 2309Z 356DEG 15KT 3308 9220 3312 9238 3319 9256

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

44
Special weather statement, Sep 1, 7:22 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Shreveport LA
722 PM CDT Wed Sep 1 2021

ARZ071-LAZ001>004-020100-
Lafayette AR-Bossier LA-Claiborne LA-Caddo LA-Webster LA-
722 PM CDT Wed Sep 1 2021

...Strong thunderstorms will impact portions of south central
Lafayette County, Webster, northwestern Caddo, northwestern Claiborne
and northern Bossier Parishes through 800 PM CDT...

At 722 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northeast of Plain Dealing to Cullen to
Shongaloo. Movement was south at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Minden, Springhill, Haynesville, Benton, Cullen, Plain Dealing,
Cotton Valley, Sarepta, Belcher, Shongaloo, Gilliam, Evergreen,
Dixie, Alden Bridge, Rocky Mount, Leton, Linton, Bellevue, Cavett and
Gilark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3259 9322 3264 9358 3271 9393 3307 9369
      3303 9349 3302 9349 3302 9344 3298 9315
TIME...MOT...LOC 0022Z 019DEG 16KT 3300 9364 3296 9346 3293 9327

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

44
Special weather statement, Sep 1, 7:35 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Shreveport LA
735 PM CDT Wed Sep 1 2021

LAZ014-020115-
Ouachita LA-
735 PM CDT Wed Sep 1 2021

...A strong thunderstorm will impact portions of southwestern
Ouachita Parish through 815 PM CDT...

At 734 PM CDT, Doppler radar was tracking a strong thunderstorm over
Claiborne, moving south at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Monroe, Claiborne, West Monroe, Brownsville-Bawcom,
Brownsville-Bawcomville, Richwood, Drew, Fondale, Bosco, Folksville,
Cheniere, Luna and Lapine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3228 9210 3226 9211 3226 9215 3228 9217
      3228 9231 3232 9231 3235 9235 3258 9232
      3259 9229 3258 9227 3260 9222 3259 9207
      3228 9206
TIME...MOT...LOC 0034Z 002DEG 20KT 3254 9219

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

44

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 7:22 PM CDTSpecial Weather StatementSHVBossier, Webster38 min
Sep 1, 7:35 PM CDTSpecial Weather StatementSHVOuachita40 min
Sep 1, 8:09 PM CDTSpecial Weather StatementSHVCaldwell51 min
Sep 1, 8:38 PM CDTSpecial Weather StatementSHVBossier52 min
Sep 2, 3:13 AM CDTHeat AdvisorySHVBienville, Bossier, Caddo, De Soto, Grant, Natchitoches and 4 more16 hr
Sep 2, 3:49 PM CDTSevere Thunderstorm WarningSHVDe Soto, Sabine25 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.